Alert archive / South Carolina / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Jul 28, 2013, 12:55 AM EDT for Berkeley County, South Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2013, 12:55 AM EDT (04:55 UTC)
- Expired
- Jul 28, 2013, 3:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 135 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2669 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS52 KCHS 280455
FFWCHS
SCC015-280745-
/O.NEW.KCHS.FF.W.0029.130728T0455Z-130728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1255 AM EDT SUN JUL 28 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 345 AM EDT
* AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STATIONARY THUNDERSTORMS WITH TORRENTIAL RAIN OCCURRING BETWEEN
SAINT STEPHEN...BONNEAU AND JAMESTOWN...ESPECIALLY ALONG HIGHWAY
45.
NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED THAT 3 TO 5 INCHES
OF RAIN HAD FALLEN IN THIS AREA SINCE 11 PM. REDEVELOPING
THUNDERSTORMS WILL PRODUCE ANOTHER 2 TO 3 INCHES OF RAIN...WITH
LOCALLY GREATER AMOUNTS...IN THIS AREA BY 4 AM. THIS ADDITIONAL
HEAVY RAIN WILL PRODUCE FLASH FLOODING.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
BONNEAU...JAMESTOWN...SAINT STEPHEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER DEPTH IS NEARLY IMPOSSIBLE TO DETERMINE AT NIGHT. DO NOT
ATTEMPT TO CROSS WATER ON THE ROADWAY EVEN IF IT APPEARS SHALLOW.
FIND AN ALTERNATE ROUTE. A SHORT DELAY IN YOUR TRAVEL PLANS IS BETTER
THAN LOSING YOUR CAR...OR YOUR LIFE.
TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.
&&
LAT...LON 3319 7998 3350 8001 3351 8000 3350 7999
3350 7997 3346 7991 3345 7988 3341 7986
3337 7980 3338 7978 3332 7974 3332 7971
3330 7966 3327 7956 3325 7954
$$3 follow-up statements
222
WGUS72 KCHS 280605
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
205 AM EDT SUN JUL 28 2013
SCC015-280745-
/O.CON.KCHS.FF.W.0029.000000T0000Z-130728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKELEY SC-
205 AM EDT SUN JUL 28 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
NORTHEASTERN BERKELEY COUNTY...
AT 155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WILL TORRENTIAL RAINFALL REDEVELOPING OVER
BERKELEY COUNTY...PRODUCING TORRENTIAL RAINFALL EAST OF LAKE
MOULTRIE.
THUNDERSTORMS DEPOSITED OVER 7 INCHES OF RAIN IN AN AREA BETWEEN
SAINT STEPHEN AND ALVIN. THUNDERSTORMS HAD SHIFTED NORTH OF THIS
AREA AND WERE PRODUCING TORRENTIAL RAINFALL IN AREAS BETWEEN SAINT
STEPHEN AND PINEVILLE...WHERE 4 TO 5 INCHES OF RAIN HAD ALREADY
FALLEN EARLIER TONIGHT.
THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PRODUCE VERY HEAVY
RAINFALL IN AREAS EAST OF LAKE MOULTRIE OVERNIGHT. ADDITIONAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES...WITH LOCALLY GREATER
AMOUNTS...WILL PRODUCE FLASH FLOODING.
FLASH FLOODING IS EXPECTED IN AND AROUND BONNEAU...JAMESTOWN...SAINT
STEPHEN AND OLD SANTEE CANAL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER DEPTH IS NEARLY IMPOSSIBLE TO DETERMINE AT NIGHT. DO NOT
ATTEMPT TO CROSS WATER ON THE ROADWAY EVEN IF IT APPEARS SHALLOW.
FIND AN ALTERNATE ROUTE. A SHORT DELAY IN YOUR TRAVEL PLANS IS BETTER
THAN LOSING YOUR CAR...OR YOUR LIFE.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.
&&
LAT...LON 3319 7998 3350 8001 3351 8000 3350 7999
3350 7997 3346 7991 3345 7988 3341 7986
3337 7980 3338 7978 3332 7974 3332 7971
3330 7966 3327 7956 3325 7954
$$914
WGUS72 KCHS 280701
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
301 AM EDT SUN JUL 28 2013
SCC015-280745-
/O.CON.KCHS.FF.W.0029.000000T0000Z-130728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKELEY SC-
301 AM EDT SUN JUL 28 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
NORTHEASTERN BERKELEY COUNTY...
AT 256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH TORRENTIAL RAINFALL CAPABLE OF PRODUCING
FLASH FLOODING REDEVELOPING OVER AREAS EAST AND NORTHEAST OF LAKE
MOULTRIE...ESPECIALLY BETWEEN RUSSELLVILLE AND SAINT STEPHEN.
DOPPLER RADAR ESTIMATED THAT BETWEEN 6 AND 9 INCHES OF RAIN HAD
FALLEN OVERNIGHT ACROSS THIS AREA...AND ADDITIONAL HEAVY RAIN WILL
PRODUCE FLASH FLOODING.
FLASH FLOODING IS EXPECTED IN AND AROUND
RUSSELLVILLE...BONNEAU...JAMESTOWN...SAINT STEPHEN AND OLD SANTEE
CANAL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER DEPTH IS NEARLY IMPOSSIBLE TO DETERMINE AT NIGHT. DO NOT
ATTEMPT TO CROSS WATER ON THE ROADWAY EVEN IF IT APPEARS SHALLOW.
FIND AN ALTERNATE ROUTE. A SHORT DELAY IN YOUR TRAVEL PLANS IS BETTER
THAN LOSING YOUR CAR...OR YOUR LIFE.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.
&&
LAT...LON 3319 7998 3350 8001 3351 8000 3350 7999
3350 7997 3346 7991 3345 7988 3341 7986
3337 7980 3338 7978 3332 7974 3332 7971
3330 7966 3327 7956 3325 7954
$$772
WGUS72 KCHS 280742
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 AM EDT SUN JUL 28 2013
SCC015-280751-
/O.EXP.KCHS.FF.W.0029.000000T0000Z-130728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKELEY SC-
342 AM EDT SUN JUL 28 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 AM EDT FOR FOR
NORTHEASTERN BERKELEY COUNTY...
ALTHOUGH THE HEAVIEST RAIN HAS ENDED. STANDING WATER WILL PERSIST
ON ROADS EAST OF LAKE MOULTRIE AND COULD POSE A HAZARD TO MOTORISTS
THIS MORNING.
LAT...LON 3319 7998 3350 8001 3351 8000 3350 7999
3350 7997 3346 7991 3345 7988 3341 7986
3337 7980 3338 7978 3332 7974 3332 7971
3330 7966 3327 7956 3325 7954
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 10:19 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 27, 10:19 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1019 PM EDT SAT JUL 27 2013 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL PERSIST OVER OR JUST WEST OF THE AREA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH POSITIONED OVER THE EASTERN HALF OF THE U.S. TONIGHT. ASSOCIATED VORT MAX CONTINUES TO CROSS THROUGH THE SOUTHEAST...WHICH HAS HELPED SHOWERS AND THUNDERSTORMS PERSIST INTO THE EVENING. ACTIVITY HAS GRADUALLY BEEN DIMINISHING AND SHOULD CONTINUE TO DO SO THROUGH THE OVERNIGHT PERIOD. DESPITE LIGHT WINDS...DEBRIS CLOUDINESS WILL KEEP TEMPERATURES FROM DROPPING SIGNIFICANTLY. LOWS WILL BE AROUND NORMAL IN THE LOW TO MIDDLE 70S...HIGHER ALONG THE COAST. OVERALL NO MAJOR CHANGES WERE MADE WITH THIS UPDATE...MAINLY JUST MINOR TWEAKS TO THE POP SCHEME AND HOURLY T/TD TO REFLECT CURRENT TRENDS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... DEEP TROUGHING LOOKS TO PERSIST THROUGH SUNDAY BEFORE THE UPPER RIDGE STRENGTHENS OVER THE SOUTHEAST MONDAY AND ESPECIALLY TUESDAY...ALTHOUGH THE LOW-LEVEL TROUGH SHOULD LINGER OVER OR JUST WEST OF THE AREA. A STRONG SHORTWAVE TROUGH APPROACHING THE AREA EARLY SUNDAY WILL SHIFT OFFSHORE DURING THE AFTERNOON WITH SOME DRIER AIR AND NVA MOVING IN AFTERWARD. FIRST THOUGHT WAS THAT RAIN CHANCES WILL BE GREATEST IN THE MORNING BUT SOME MESOSCALE BOUNDARIES AND SUFFICIENT INSTABILITY COULD LEAD TO ADDITIONAL SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON. OVERALL...KEPT POPS NO HIGHER THAN 40 PERCENT THROUGH THE DAY. A WEAKENING COLD FRONT SHOULD THEN STALL OUT JUST WEST OF THE AREA EARLY MONDAY INTO TUESDAY WITH MORE TYPICAL RAIN CHANCES EXPECTED WITH THE INLAND TROUGH/SEA BREEZE LIKELY TO BE THE MAIN FOCI FOR CONVECTION. TEMPERATURES SHOULD GENERALLY BE NEAR NORMAL THROUGH THE PERIOD. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... WEDNESDAY THROUGH THURSDAY NIGHT LOOKS RATHER ACTIVE AS ANOTHER POTENT UPPER TROUGH DROPS SOUTHEAST AND A COLD FRONT MOVES INTO THE SC MIDLANDS. PRECIPITABLE WATER VALUES ARE PROGGED TO PUSH WELL ABOVE 2 INCHES DURING THIS PERIOD SO PRETTY GOOD COVERAGE OF SHOWERS AND TSTMS...SOME WITH HEAVY RAINFALL...IS EXPECTED. A ZONAL FLOW FRIDAY INTO SATURDAY SHOULD DECREASE RAIN POTENTIAL. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... VFR. THERE ARE SOME INDICATIONS THAT LOW CIGS COULD IMPACT THE TERMINALS JUST BEFORE SUNRISE SUNDAY. SIMILAR TO THE PAST FEW MORNINGS...MOST OF THIS SHOULD REMAIN WEST OF THE KCHS-KSAV COASTAL CORRIDOR. TRENDS WILL BE MONITORED FOR POSSIBLE INTRODUCTION OF MVFR OR POSSIBLY IFR CIGS LATER TONIGHT. SCATTERED SHOWER/TSTMS ARE EXPECTED TO REDEVELOP SUNDAY AFTERNOON. BEST COVERAGE LOOKS TO REMAIN INLAND SO THERE WILL BE NO MENTION OF TSRA SUNDAY AFTERNOON OR EITHER TERMINAL. EXTENDED AVIATION OUTLOOK...PERIODIC RESTRICTIONS IN VISIBILITY AND CEILING ARE EXPECTED...MAINLY DUE TO AFTERNOON/EVENING SHOWERS AND TSTMS THROUGHOUT THE MIDDLE OF NEXT WEEK. && .MARINE... TONIGHT...EXPECT ANOTHER QUIET NIGHT. THE PRESSURE PATTERN WILL REMAIN QUITE RELAXED AND DIFFUSE...THOUGH WINDS WILL GRADUALLY TURN FROM SOUTHEASTERLY TO MORE SOUTHERLY AS A TROUGH DEVELOPS INLAND. SPEEDS WILL BE 10 KTS OR LESS AND SEAS WILL GENERALLY BE 2 FT. SUNDAY THROUGH THURSDAY...A WEAK TROUGH OF LOW PRESSURE TO PERSIST OVER OR JUST INLAND THIS PERIOD WITH WINDS MOSTLY 10-15 KT...GENERALLY HIGHEST NEAR THE COAST EACH AFTERNOON/EVENING WITH THE SEA BREEZE. SEAS WILL BE MAINLY 3 FT OR LESS...BUT INCREASING TO 4 FT BEYOND 20 NM TOWARD THE MIDDLE OF NEXT WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ECT SHORT TERM...RJB LONG TERM...JRL AVIATION...ST MARINE...ECT/ST
Hazardous weather outlook, Jul 27, 4:21 AM EDT, 20 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 421 AM EDT SAT JUL 27 2013 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-280900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER- 421 AM EDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...THUNDERSTORMS COULD PRODUCE POCKETS OF TORRENTIAL RAINFALL ALONG AND WEST OF INTERSTATE 95 THIS AFTERNOON AND TONIGHT...AND LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-GAZ117-119-139-141-SCZ048>052-280900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 421 AM EDT SAT JUL 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 7:39 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
739 PM EDT SAT JUL 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD MANASSAS 32.16N 82.02W
07/27/2013 TATTNALL GA 911 CALL CENTER
WARNING POINT REPORTS FLOODING ON HIGHWAY 292 NEAR
KENNEDY BRIDGE ROAD. ROAD IS CLOSED.
&&
EVENT NUMBER CHS1300725
TIMTELocal storm report, Jul 27, 8:33 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
833 PM EDT SAT JUL 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM FLASH FLOOD 1 SSW MANASSAS 32.14N 82.03W
07/27/2013 TATTNALL GA 911 CALL CENTER
WARNING POINT REPORTED FLOODING ON HIGHWAY 280 BETWEEN
BIRDS LANE AND HILTON HALL ROAD. ROAD IS CLOSED.
&&
EVENT NUMBER CHS1300726
TIMTESpecial weather statement, Jul 27, 8:38 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
838 PM EDT SAT JUL 27 2013
GAZ114-137-280115-
LONG-TATTNALL-
838 PM EDT SAT JUL 27 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL AND LONG
COUNTIES THROUGH 915 PM EDT...
AT 836 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR NOBLE...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FIVE POINTS...FIVE POINTS...NOBLE...BEARDS CREEK...DONALD...
WEFANIE...JONES CREEK...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3192 8204 3183 8171 3165 8180 3165 8183
3167 8186 3171 8188 3173 8191 3175 8191
3176 8195 3179 8196 3178 8198 3182 8202
3182 8204 3184 8208
TIME...MOT...LOC 0038Z 293DEG 12KT 3181 8199Local storm report, Jul 27, 9:50 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
950 PM EDT SAT JUL 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM FLASH FLOOD 4 ENE REIDSVILLE 32.11N 82.06W
07/27/2013 TATTNALL GA C-MAN STATION
FID MOELEY ROAD CLOSED TO HILTON HALL ROAD DUE TO
FLOODING. FLOODING IS BEING CAUSED BY OVERFLOW FROM
THOMAS CREEK. NUMEROUS DRIVEWAYS ARE ALSO WASHED AWAY IN
THE SAME AREA.
&&
EVENT NUMBER CHS1300727Local storm report, Jul 27, 9:53 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
953 PM EDT SAT JUL 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM FLASH FLOOD 4 ENE REIDSVILLE 32.11N 82.06W
07/27/2013 TATTNALL GA 911 CALL CENTER
FID MOELEY ROAD CLOSED TO HILTON HALL ROAD DUE TO
FLOODING. FLOODING IS BEING CAUSED BY OVERFLOW FROM
THOMAS CREEK. NUMEROUS DRIVEWAYS ARE ALSO WASHED AWAY IN
THE SAME AREA.
&&
CORRECTED SOURCE
EVENT NUMBER CHS1300727Local storm report, Jul 28, 12:02 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1202 AM EDT SUN JUL 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM FLASH FLOOD 4 ENE REIDSVILLE 32.11N 82.06W
07/27/2013 TATTNALL GA LAW ENFORCEMENT
TATTNALL COUNTY WARNING POINT REPORTS THAT FID MOSELEY
ROAD REMAINS CLOSED TO HILTON HALL ROAD DUE TO HIGH
WATER.
&&
EVENT NUMBER CHS1300728
SPRThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:09 PM EDT | Areal Flood Advisory | CHS | Berkeley | 66 min |
| Jul 27, 10:08 PM EDT | Areal Flood Advisory | CHS | Berkeley | 82 min |
| Jul 27, 11:26 PM EDT | Areal Flood Advisory | CHS | Berkeley | 79 min |
Nearby
Flash Flood Warnings in South Carolina, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.